The Diabetes Forum Support Community For Diabetics Online banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hey guys, I'm brand new here, so sorry if this isn't in the right topic, but I was diagnosed with Type 1 about a month and a half ago. Used to be my favorite injection sight was the stomach, but for the past couple of weeks, I've had difficulty injecting there. The skin on my stomach seems to have thickened almost, to the point where the needle will leave an indent in the skin without injecting.

I currently use the 5mm Mini needles. Didn't have any problems injecting up until a short while ago, as the needle would just slide in painlessly, but now I have to use a lot more force, and it hurts to the point where I'll only do 1-2 injections in the stomach and the other 4-5 in my arms. As far as I know, there's not a problem with frequent injection to one site besides long term possible scar tissue, but my specialist likes me to vary injections regularly.

So my point in asking is to see if anyone else has had this problem, and if there's some kind of lotion I could use to soften my skin or if I should give the 4mm Nano needles a try. Thanks!

-Sully
 

·
WHAT, I got D
Joined
·
3,849 Posts
Sounds like scar tissue is building up. There are some T1's on this forum that have charts of the various injection sites hopefully they will be along soon.
 

·
Registered
Joined
·
1,855 Posts
Abdomen at least 3" from the belly button, arms, buttocks and upper thighs. Always rotate. I did when injecting and still do with my pump. You can google pics for injection sites or it is with the instructions in your box of insulin pens if that is what you use.

Sounds like you are creating scar tissue. I took 8 shots a day at one point. I did right thigh for the morning basal. Left for evening. Abdomen for breakfast and lunch bolus. Buttocks for dinner bolus. Arms for corrections if necessary, but only if hubby or daughters were home as it was awkward for me to pinch up the skin and inject while holding the pen too :)

Sent from my iPhone using Diabetes
 
1 - 4 of 4 Posts
Top